Professor Ieke Moerdijk

School of Mathematics and Statistics

Professor

i.moerdijk@uu.nl
+44 114 222 3843

Full contact details

Professor Ieke Moerdijk
School of Mathematics and Statistics
J13
Hicks Building
Hounsfield Road
Sheffield
S3 7RH
Publications

Show: Featured publications All publications

This person does not have any publications available.

All publications

Books

Journal articles

  • Moerdijk I & Nuiten J (2020) An extension of Quillen’s Theorem B. Algebraic & Geometric Topology, 20(4), 1769-1794. RIS download Bibtex download
  • Hoffbeck E & Moerdijk I (2018) Shuffles of trees. European Journal of Combinatorics, 71, 55-72. View this article in WRRO RIS download Bibtex download
  • Boavida de Brito P & Moerdijk I (2018) Dendroidal spaces, Γ-spaces and the special Barratt--Priddy--Quillen theorem. Journal für die reine und angewandte Mathematik (Crelles Journal). View this article in WRRO RIS download Bibtex download
  • Ara D, Cisinski DC & Moerdijk I (2018) The dendroidal category is a test category. Mathematical Proceedings of the Cambridge Philosophical Society. RIS download Bibtex download
  • Van den Berg B & Moerdijk I (2018) W-types in homotopy-type theory – CORRIGENDUM. Mathematical Structures in Computer Science, 28(1), 140-140. RIS download Bibtex download
  • van den Berg B & Moerdijk I (2017) Exact completion of path categories and algebraic set theory: Part I: Exact completion of path categories. Journal of Pure and Applied Algebra. View this article in WRRO RIS download Bibtex download
  • van Den Berg B & Moerdijk I (2017) Univalent completion. Mathematische Annalen. View this article in WRRO RIS download Bibtex download
  • Moerdijk I & Nuiten J (2016) Minimal fibrations of dendroidal sets. Algebraic & Geometric Topology, 16(6), 3581-3614. View this article in WRRO RIS download Bibtex download
  • Barwick C, Hopkins M, Miller H & Moerdijk I (2015) Daniel M. Kan (1927—2013). Notices of the American Mathematical Society, 62(09), 1042-1042. RIS download Bibtex download
  • Heuts G & Moerdijk I (2015) Left fibrations and homotopy colimits. Mathematische Zeitschrift, 279(3-4), 723-744. RIS download Bibtex download
  • van den Berg B & Moerdijk I (2012) Derived rules for predicative set theory: An application of sheaves. Annals of Pure and Applied Logic, 163(10), 1367-1383. RIS download Bibtex download
  • Van Den Berg B & Moerdijk I (2011) Aspects of predicative algebraic set theory, II: Realizability. Theoretical Computer Science, 412(20), 1916-1940. RIS download Bibtex download
  • Moerdijk I & Mrcun J (2010) ON THE UNIVERSAL ENVELOPING ALGEBRA OF A LIE ALGEBROID. P AM MATH SOC, 138(9), 3135-3145. RIS download Bibtex download
  • Moerdijk I & Weiss I (2009) On inner Kan complexes in the category of dendroidal sets. ADV MATH, 221(2), 343-389. RIS download Bibtex download
  • Berger C & Moerdijk I (2009) ON THE DERIVED CATEGORY OF AN ALGEBRA OVER AN OPERAD. GEORGIAN MATH J, 16(1), 13-28. RIS download Bibtex download
  • Crainic M & Moerdijk I (2008) Deformations of Lie brackets: cohomological aspects. J EUR MATH SOC, 10(4), 1037-1059. RIS download Bibtex download
  • Moerdijk I & Mrcun J (2007) On the developlability of Lie subalgebroids. ADV MATH, 210(1), 1-21. RIS download Bibtex download
  • Moerdijk I & Weiss I (2007) Dendroidal sets. ALGEBR GEOM TOPOL, 7, 1441-1470. RIS download Bibtex download
  • Berger C & Moerdijk I (2006) The Boardman-Vogt resolution of operads in monoidal model categories. TOPOLOGY, 45(5), 807-849. RIS download Bibtex download
  • Moerdijk I & Mrcun J (2006) On the integrability of Lie subalgebroids. ADV MATH, 204(1), 101-115. RIS download Bibtex download
  • Van der Laan P & Moerdijk I (2006) Families of Hopf algebras of trees and pre-Lie algebras. HOMOL HOMOTOPY APPL, 8(1), 243-256. RIS download Bibtex download
  • Crainic M & Moerdijk I (2004) Cech-De Rham theory for leaf spaces of foliations. MATH ANN, 328(1-2), 59-85. RIS download Bibtex download
  • Berger C & Moerdijk I (2003) Axiomatic homotopy theory for operads. COMMENT MATH HELV, 78(4), 805-831. RIS download Bibtex download
  • Moerdijk I & Mrcun J (2002) On integrability of infinitesimal actions. AM J MATH, 124(3), 567-593. RIS download Bibtex download
  • Crainic M & Moerdijk I (2001) Foliation groupoids and their cyclic homology. ADV MATH, 157(2), 177-197. RIS download Bibtex download
  • Moerdijk I & Vermeulen JJC (2001) Proper maps of toposes. Memoirs of the American Mathematical Society(711), 1-107. RIS download Bibtex download
  • Barr M, Moerdijk I & Tierney M (2000) Category theory and its applications - Preface. J PURE APPL ALGEBRA, 154(1-3), 1-1. RIS download Bibtex download
  • Moerdijk I & Vermeulen JJC (2000) Proper maps of toposes. MEM AM MATH SOC, 148(705), 1-+. RIS download Bibtex download
  • Crainic M & Moerdijk I (2000) A homology theory for etale groupoids. J REINE ANGEW MATH, 521, 25-46. RIS download Bibtex download
  • Moerdijk I & Vermeulen JJC (2000) Proper maps of toposes. Memoirs of the American Mathematical Society, 148(705). RIS download Bibtex download
  • Butz C & Moerdijk I (1999) An elementary definability theorem for first order logic. J SYMBOLIC LOGIC, 64(3), 1028-1036. RIS download Bibtex download
  • Butz C & Moerdijk I (1999) Topological representation of sheaf cohomology of sites. COMPOS MATH, 118(2), 217-233. RIS download Bibtex download
  • Moerdijk I & Pronk DA (1999) Simplicial cohomology of orbifolds. INDAGAT MATH NEW SER, 10(2), 269-293. View this article in WRRO RIS download Bibtex download
  • Butz C & Moerdijk I (1998) Representing topoi by topological groupoids. J PURE APPL ALGEBRA, 130(3), 223-235. RIS download Bibtex download
  • Moerdijk I (1998) Proof of a conjecture of A. Haefliger. TOPOLOGY, 37(4), 735-741. RIS download Bibtex download
  • Moerdijk I (1998) Sets, Topoi and Intuitionism. Philosophia Mathematica, 6(2), 169-177. RIS download Bibtex download
  • Moerdijk I & Palmgren E (1997) Minimal models of Heyting arithmetic. J SYMBOLIC LOGIC, 62(4), 1448-1460. RIS download Bibtex download
  • Butz C & Moerdijk I (1997) Representation of topoi by topological spaces. CR ACAD SCI I-MATH, 325(5), 461-464. RIS download Bibtex download
  • Moerdijk I (1997) Path-lifting for Grothendieck toposes (vol 102, pg 241, 1988). P AM MATH SOC, 125(9), 2815-2818. RIS download Bibtex download
  • Moerdijk I & Pronk DA (1997) Orbifolds, sheaves and groupoids. K-THEORY, 12(1), 3-21. RIS download Bibtex download
  • Bunge M & Moerdijk I (1997) On the construction of the Grothendieck fundamental group of a topos by paths. J PURE APPL ALGEBRA, 116(1-3), 99-113. RIS download Bibtex download
  • Moerdijk I (1997) An addendum to "path-lifting for grothendieck toposes". Proceedings of the American Mathematical Society, 125(9), 2815-2818. RIS download Bibtex download
  • Kock A & Moerdijk I (1996) Spaces with local equivalence relations, and their monodromy. TOPOL APPL, 72(1), 47-78. RIS download Bibtex download
  • Moerdijk I (1996) Classifying spaces for toposes with enough points. Rendiconti del Seminario Matematico e Fisico di Milano, 66(1), 377-389. RIS download Bibtex download
  • MacLane S & Moerdijk I (1996) Topos theory, 1, 501-528. RIS download Bibtex download
  • Moerdijk I (1995) Jonahan Chapman and Frederick Rowbottom. Relative category theory and geometric morphisms. A logical approach. Oxford logic guides, no. 16., Clarendon press, Oxford University Press, Oxford and New York1992, xi + 263 pp.. Journal of Symbolic Logic, 60(2), 694-695. RIS download Bibtex download
  • MOERDIJK I (1995) A MODEL FOR INTUITIONISTIC NONSTANDARD ARITHMETIC. ANN PURE APPL LOGIC, 73(1), 37-51. RIS download Bibtex download
  • MOERDIJK I & SVENSSON JA (1995) A SHAPIRO LEMMA FOR DIAGRAMS OF SPACES WITH APPLICATIONS TO EQUIVARIANT TOPOLOGY. COMPOS MATH, 96(3), 249-282. RIS download Bibtex download
  • Hoofman R & Moerdijk I (1995) A Remark on the Theory of Semi-Functors.. Math. Struct. Comput. Sci., 5, 1-8. RIS download Bibtex download
  • JOYAL A & MOERDIJK I (1994) A COMPLETENESS THEOREM FOR OPEN MAPS. ANN PURE APPL LOGIC, 70(1), 51-86. RIS download Bibtex download
  • MOERDIJK I & SVENSSON JA (1993) ALGEBRAIC CLASSIFICATION OF EQUIVARIANT HOMOTOPY 2-TYPES .1.. J PURE APPL ALGEBRA, 89(1-2), 187-216. RIS download Bibtex download
  • MOERDIJK I (1993) CLASSIFYING-SPACES, CLASSIFYING TOPOI AND AUGMENTED ORDERS. CR ACAD SCI I-MATH, 317(3), 293-298. RIS download Bibtex download
  • MOERDIJK I & SVENSSON JA (1993) THE EQUIVARIANT SERRE SPECTRAL SEQUENCE. P AM MATH SOC, 118(1), 263-278. RIS download Bibtex download
  • Moerdijk I & Svensson J-A (1993) The equivariant Serre spectral sequence. Proceedings of the American Mathematical Society, 118(1), 263-263. RIS download Bibtex download
  • KOCK A & MOERDIJK I (1992) EVERY ETENDUE COMES FROM A LOCAL EQUIVALENCE RELATION. J PURE APPL ALGEBRA, 82(2), 155-174. RIS download Bibtex download
  • MOERDIJK I (1991) CLASSIFYING TOPOSES AND FOLIATIONS. ANN I FOURIER, 41(1), 189-209. RIS download Bibtex download
  • JOYAL A & MOERDIJK I (1990) TOPOSES AS HOMOTOPY GROUPOIDS. ADV MATH, 80(1), 22-38. RIS download Bibtex download
  • JOYAL A & MOERDIJK I (1990) TOPOSES ARE COHOMOLOGICALLY EQUIVALENT TO SPACES. AM J MATH, 112(1), 87-95. RIS download Bibtex download
  • MOERDIJK I (1989) PRODISCRETE GROUPS AND GALOIS TOPOSES. P K NED AKAD A MATH, 92(2), 219-234. RIS download Bibtex download
  • JOHNSTONE PT & MOERDIJK I (1989) LOCAL-MAPS OF TOPOSES. P LOND MATH SOC, 58, 281-305. RIS download Bibtex download
  • MOERDIJK I (1988) THE CLASSIFYING TOPOS OF A CONTINUOUS GROUPOID .1.. T AM MATH SOC, 310(2), 629-668. RIS download Bibtex download
  • MOERDIJK I (1988) PATH-LIFTING FOR GROTHENDIECK TOPOSES. P AM MATH SOC, 102(2), 242-248. RIS download Bibtex download
  • MOERDIJK I (1988) TOPOSES AND GROUPOIDS. LECT NOTES MATH, 1348, 280-298. RIS download Bibtex download
  • MOERDIJK I (1988) MORITA EQUIVALENCE FOR CONTINUOUS-GROUPS. MATH PROC CAMBRIDGE, 103, 97-115. RIS download Bibtex download
  • MOERDIJK I & REYES GE (1987) A SMOOTH VERSION OF THE ZARISKI TOPOS. ADV MATH, 65(3), 229-253. RIS download Bibtex download
  • MOERDIJK I, VANQUE N & REYES GE (1987) FORCING SMOOTH SQUARE ROOTS AND INTEGRATION. FUND MATH, 128(3), 145-158. RIS download Bibtex download
  • MOERDIJK I & WRAITH GC (1986) CONNECTED LOCALLY CONNECTED TOPOSES ARE PATH-CONNECTED. T AM MATH SOC, 295(2), 849-859. RIS download Bibtex download
  • MOERDIJK I & REYES GE (1986) RINGS OF SMOOTH FUNCTIONS AND THEIR LOCALIZATIONS .1.. J ALGEBRA, 99(2), 324-336. RIS download Bibtex download
  • Moerdijk I & Wraith GC (1986) Connected locally connected toposes are path-connected. Transactions of the American Mathematical Society, 295(2), 849-849. RIS download Bibtex download
  • MOERDIJK I (1986) CONTINUOUS FIBRATIONS AND INVERSE LIMITS OF TOPOSES. COMPOS MATH, 58(1), 45-72. RIS download Bibtex download
  • Moerdijk I (1985) An elementary proof of the descent theorem for Grothendieck toposes. Journal of Pure and Applied Algebra, 37(C), 185-191. RIS download Bibtex download
  • MOERDIJK I (1984) SPACED SPACES. COMPOS MATH, 53(2), 171-209. RIS download Bibtex download
  • VANDERHOEVEN GF & MOERDIJK I (1984) CONSTRUCTING CHOICE SEQUENCES FROM LAWLESS SEQUENCES OF NEIGHBORHOOD FUNCTIONS. LECT NOTES MATH, 1103, 207-234. RIS download Bibtex download
  • VANDERHOEVEN G & MOERDIJK I (1984) SHEAF MODELS FOR CHOICE SEQUENCES. ANN PURE APPL LOGIC, 27(1), 63-107. RIS download Bibtex download
  • MOERDIJK I & REYES GE (1984) DERHAM THEOREM IN A SMOOTH TOPOS. MATH PROC CAMBRIDGE, 96(JUL), 61-71. RIS download Bibtex download
  • MOERDIJK I & REYES GE (1984) SMOOTH SPACES VERSUS CONTINUOUS SPACES IN MODELS FOR SYNTHETIC DIFFERENTIAL GEOMETRY. J PURE APPL ALGEBRA, 32(2), 143-176. RIS download Bibtex download
  • VANDERHOEVEN G & MOERDIJK I (1984) ON CHOICE SEQUENCES DETERMINED BY SPREADS. J SYMBOLIC LOGIC, 49(3), 908-916. RIS download Bibtex download
  • MOERDIJK I (1984) HEINE-BOREL DOES NOT IMPLY THE FAN THEOREM. J SYMBOLIC LOGIC, 49(2), 514-519. RIS download Bibtex download
  • Moerdijk I (1983) On the Freyd cover of a topos.. Notre Dame Journal of Formal Logic, 24(4), 517-526. RIS download Bibtex download
  • Grayson RJ & Moerdijk I (1983) Some remarks on extending bar induction. Indagationes Mathematicae, 45(3), 315-318. RIS download Bibtex download
  • LANDMAN F & MOERDIJK I (1983) COMPOSITIONAL SEMANTICS AND MORPHOLOGICAL FEATURES. THEOR LINGUIST, 10(2-3), 205-225. RIS download Bibtex download
  • LANDMAN F & MOERDIJK I (1983) COMPOSITIONALITY AND THE ANALYSIS OF ANAPHORA. LINGUIST PHILOS, 6(1), 89-114. RIS download Bibtex download
  • GRAYSON RJ & MOERDIJK I (1983) SOME REMARKS ON EXTENDING BAR INDUCTION. P K NED AKAD A MATH, 86(3), 315-318. RIS download Bibtex download
  • MOERDIJK I (1983) EQUATIONAL CLASSES OF TOPOSES. COMMUN ALGEBRA, 11(8), 839-842. RIS download Bibtex download
  • Lambek J & Moerdijk I (1982) Two sheaf representations of elementary toposes. Studies in Logic and the Foundations of Mathematics, 110(C), 275-295. RIS download Bibtex download
  • Moerdijk I (1982) Glueing topoi and higher order disjunction and existence. Studies in Logic and the Foundations of Mathematics, 110(C), 359-375. RIS download Bibtex download
  • MOERDIJK I (1982) SOME TOPOLOGICAL-SPACES WHICH ARE UNIVERSAL FOR INTUITIONISTIC PREDICATE LOGIC. P K NED AKAD A MATH, 85(2), 227-235. RIS download Bibtex download
  • Heuts G, Hinich V & Moerdijk I () On the equivalence between Lurie's model and the dendroidal model for infinity-operads. View this article in WRRO RIS download Bibtex download
  • Berg BVD & Moerdijk I () W-types in Homotopy Type Theory. RIS download Bibtex download
  • Berg BVD & Moerdijk I () The Axiom of Multiple Choice and Models for Constructive Set Theory. RIS download Bibtex download
  • Berger C & Moerdijk I () On the homotopy theory of enriched categories. Quart. J. Math. 64 (2013), 805-846. RIS download Bibtex download
  • Cisinski D-C & Moerdijk I () Dendroidal sets and simplicial operads. RIS download Bibtex download
  • Cisinski D-C & Moerdijk I () Dendroidal Segal spaces and infinity-operads. RIS download Bibtex download
  • Berg BVD & Moerdijk I () Derived rules for predicative set theory: an application of sheaves. RIS download Bibtex download
  • Berg BVD & Moerdijk I () Aspects of Predicative Algebraic Set Theory III: Sheaves. RIS download Bibtex download
  • Cisinski D-C & Moerdijk I () Dendroidal sets as models for homotopy operads. Journal of Topology 4 (2011), no. 2, 257-299. RIS download Bibtex download
  • Berger C & Moerdijk I () On an extension of the notion of Reedy category. Math. Z. 269 (2011), 977-1004. RIS download Bibtex download
  • Casacuberta C, Gutierrez JJ, Moerdijk I & Vogt RM () Localization of algebras over coloured operads. Proceedings of the London Mathematical Society, 101(1), 105-136. RIS download Bibtex download
  • Berg BVD & Moerdijk I () Aspects of Predicative Algebraic Set Theory II: Realizability. RIS download Bibtex download
  • Berg BVD & Moerdijk I () Aspects of Predicative Algebraic Set Theory I: Exact Completion. RIS download Bibtex download
  • Moerdijk I () Closed dendroidal sets and unital operads. RIS download Bibtex download

Chapters

Conference proceedings papers

  • Berger C & Moerdijk I (2007) Resolution of coloured operads and rectification of homotopy algebras. Categories in Algebra, Geometry and Mathematical Physics, Vol. 431 (pp 31-58) RIS download Bibtex download
  • Moerdijk I & Mrcun J (2005) Lie groupoids, sheaves and cohomology. Poisson Geometry, Deformation Quantisation and Group Representations, Vol. 323 (pp 145-+) RIS download Bibtex download
  • Moerdijk I (2003) Lie groupoids, gerbes, and non-Abelian cohomology. K-THEORY, Vol. 28(3) (pp 207-258) RIS download Bibtex download
  • Moerdijk I & Palmgren E (2002) Type theories, toposes and constructive set theory: predicative aspects of AST. ANNALS OF PURE AND APPLIED LOGIC, Vol. 114(1-3) (pp 155-201) RIS download Bibtex download
  • Moerdijk I (2002) Monads on tensor categories. JOURNAL OF PURE AND APPLIED ALGEBRA, Vol. 168(2-3) (pp 189-208) RIS download Bibtex download
  • Moerdijk I & Palmgren E (2000) Wellfounded trees in categories. ANNALS OF PURE AND APPLIED LOGIC, Vol. 104(1-3) (pp 189-218) RIS download Bibtex download
  • Moerdijk I & Vermeulen JJC (1999) Proof of a conjecture of A. Pitts. JOURNAL OF PURE AND APPLIED ALGEBRA, Vol. 143(1-3) (pp 329-338) RIS download Bibtex download
  • Moerdijk I (1997) On the weak homotopy type of Etale groupoids. INTEGRABLE SYSTEMS AND FOLIATIONS, Vol. 145 (pp 147-156) RIS download Bibtex download
  • Berg BVD & Moerdijk I () A Unified Approach to Algebraic Set Theory RIS download Bibtex download

Website content

  • Moerdijk I Home Page. RIS download Bibtex download

Working papers

  • Berg BVD & Moerdijk I () W-types in sheaves. RIS download Bibtex download
  • Moerdijk I & Mrcun J () On the universal enveloping algebra of a Lie-Rinehart algebra. published as: On the universal enveloping algebra of a Lie algebroid. Proc. Amer. Math. Soc., 138, 3135-3145. RIS download Bibtex download
  • Moerdijk I () Introduction to the language of stacks and gerbes. RIS download Bibtex download
  • Laan PVD & Moerdijk I () The renormalisation bialgebra and operads. RIS download Bibtex download
  • Moerdijk I () Orbifolds as Groupoids: an Introduction. RIS download Bibtex download
  • Moerdijk I () On the Classification of Regular Groupoids. RIS download Bibtex download
  • Moerdijk I () On the Connes-Kreimer construction of Hopf Algebras. RIS download Bibtex download
  • Butz C & Moerdijk I () A definability theorem for first order logic. RIS download Bibtex download
Research group

Topology

Grants

Past grants, as Coinvestigator

Workshop on Lie Algebroids and Lie Groupoids in Differential Geometry EPSRC